# SDR 97ZZZX4078

- Difficulty date: April 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951AM
- Make and model: Bolkms BK117A3
- Aircraft serial: 7017
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 601741
- Condition: Rough
- Location: M/R
- Part time: 288 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BALL BEARING ROUGH.  REPLACED WITH 2 EACH NEW UNITS, CORRECTED PROBLEM.
